2 引文 斯高帕斯(Scopus)

摘要

Objective To review and evaluate the potential adverse effects of these oral contraceptives (OCP) to overweight women. Case Report A 19-year-old college student, with a body mass index (BMI) of 35.2 kg/m2, who received 2 months of OCP containing cyproterone and ethinyl estradiol for polycystic ovary syndrome (PCOS)-related menstrual problems was complicated with a thromboembolism-related life-threatened disease. After intensive care, including the use of an extracorporeal membrane oxygenation system, thrombolytic treatment, anticoagulant, and inferior vena filter, she recovered well without significant sequelae. Conclusion This case illustrates the risk of using OCPs, especially for those containing cyproterone and ethinyl estradiol components, as a treatment for menstrual problems in young women with PCOS and a high BMI. © 2016
原文英語
期刊Taiwanese Journal of Obstetrics and Gynecology
出版狀態已發佈 - 2016

Keywords

  • abnormal uterine bleeding
  • Diane-35
  • polycystic ovary syndrome
  • pulmonary embolism
  • thromboembolism

指紋 深入研究「Pills-related severe adverse events: a case report in Taiwan」主題。共同形成了獨特的指紋。

  • 引用此